Viewing 6 posts - 1 through 6 (of 6 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      I have not taken PTU for about 2 years and my TSH has been in the normal range. Lately, I have been feeling sluggish and have gain a few pounds. I have never felt quite like myself since being diagnosed with grave’s. I recently had my thyroid tested and the test came back in 24 hours. I have never had this test come back so fast. My TSH was 1.23 which is normal. Is there more than one thyroid test? I was told this was a complete test. Has anyone else had these type of symptoms after taking PTU?

      Anonymous
        Post count: 93172

        Kelli,

        I felt that way and I believe Ramone mentioned this to me a while back when I first came off PTU. What I’ve done to combat this is to make sure I exercise every day and take a good multi-vitamin. During the winter, when we are not outside as much, it is common for certain hormone levels to fall (I think it is seratonin). So push yourself past the sluggishness, get some fresh air, do some aerobics and get those natural opiates flowing!

        Glynis

        Anonymous
          Post count: 93172

          Hi All:
          On tapazole 2 months now and doing great. Heart rate 68- 74… exercising, sleeping well.

          Last week though began getting periodic drowsiness/lightheadedness… sometimes feels better after eating (checked blood sugar and it’s normal).

          My FT4 was normal 4 weeks ago… thinking I’m going Hypo… so went in for FT4 blood test yesterday…

          Is this what it feels like to begin to go hypo??
          Anyone else feel this when tapazole needs adjusting?

          Thanks for input– Best wishes to ALL.

          Joseph
          Joseph

          Anonymous
            Post count: 93172

            You sound like I did last week. I too have been on tapazole for a little over two months and had been feeling great until about two weeks ago when I just started to feel a little tired and run down all the time. Turns out that my numbers were just shy of slipping into the hypo range so my doctor has readjusted my meds and I go back in 6 weeks to check things out again. I feel much better now – like i did before, tons of energy, sleeping well, feeling refreshed in the morning. Go get some bloodwork done and talk to your doc b/c it sounds as though you could be experiencing the same thing. Good luck!

            Anonymous
              Post count: 93172

              were you on Tapazole…. how much??? I’ve been on 20 mg. for 2 1/2 mos…
              thanks
              Joseph

              Anonymous
                Post count: 93172

                I’m assuming you were asking me since I responded to your earlier post. I was on 30mg of Tap (10 3xday) and have now been reduced down to 20mg (10 2xday). The doctor wants to try and keep me more stable, or in the worst case scenario, closer to hypo throughout the summer b/c he says that if I go hyper during the hot humid summer I will be totally miserable. Like I said, I go back in 6 wks to see where my levels stand and then he and I will take it from there.

                Like I said earlier, I already notice a huge difference in the way I’m feeling … I feel human again! When do you get your test results back?

              Viewing 6 posts - 1 through 6 (of 6 total)
              • You must be logged in to reply to this topic.